| Catalog Number |
05964067001 |
| Medical Device Problem Codes |
False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of a false positive online dat benzodiazepines ii result for 1 patient sample on a cobas 8000 cobas c 502 module.The initial result was 502 ng/ml.The sample was repeated because the customer questioned the initial result.The repeated result was 42 ng/ml.The customer uses a cutoff of 200 ng/ml.The repeated result was confirmed to be correct based on the (mass spectrometry) confirmatory testing results (exact method was not provided).
Additional Manufacturer Narrative
The calibration was acceptable.The qc data showed an outlier on the day of the event.The field service representative found that the issue was due to poor vacuum pressure caused by a partial occlusion in the tubing.He cleaned the vacuum bottles, performed decontamination and adjustments, and replaced the sample probe cap spring.Tests and checks passed with acceptable results.The investigation determined that the service actions resolved the issue.